# SDR UIEA2022032300228

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,119 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE ON THE SEAT TRACK OF MD BETWEEN STA 2060 & STA 2110.45 AT LBL 98.58.( REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02 REV 94. ACCOMPLISHED  EI # T2022A53M-704 REV 2 AND SRM 53-02-52-2R-6 DETAIL III REV 94. REINSTALLED FASTENERS IAW SRM 51-40-02 REV 94. COND CHECK NORMAL AND JOB COMPLETED.  )
